# SDR SWIA971366

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120289
- Engine: Pwa PW118A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE IN THE UP POSITION, THE LEFT RED LIGHT REMAINED ILLUMINATED.  AFTER RECYCLING THE GEAR THE LIGHT REMAINED AND BUFFETING OCCURRED.  REPLACED LANDING GEAR CONTROL BOX IAW MM 32-31-01.  OPS CHECKS GOOD MM 32-80-00.
